Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 185, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Nov 6, 2005, 6:37 PM EST for Lancaster County, York County, Pennsylvania. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 6, 2005, 6:37 PM EST (23:37 UTC)
- Expired
- Nov 6, 2005, 8:00 PM EST
- In force
- 83 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 151 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 062337 SVRCTP PAC071-133-070100- /O.NEW.KCTP.SV.W.0185.051106T2337Z-051107T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 637 PM EST SUN NOV 6 2005 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA * UNTIL 800 PM EST * AT 635 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF BRICKERVILLE TO THOMASVILLE...AND MOVING EAST AT 35 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... STONYBROOK AND SPRY AROUND 645 PM EST... WRIGHTSVILLE AND STEWARTSTOWN AROUND 650 PM EST... WINDSOR AND LANDISVILLE AROUND 655 PM EST... MOUNTVILLE AND LITITZ AROUND 700 PM EST... ROTHSVILLE AND BROGUE AROUND 705 PM EST... SUNNYBURN AND SHENKS FERRY AROUND 710 PM EST... SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4024 7659 3972 7709 3971 7601 4034 7578 $$ FORECASTER: DANGELO
1 follow-up statement
000 WWUS51 KCTP 070032 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 731 PM EST SUN NOV 6 2005 PAC071-133-070100- /O.CON.KCTP.SV.W.0185.000000T0000Z-051107T0100Z/ YORK-LANCASTER- 731 PM EST SUN NOV 6 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST FOR LANCASTER AND YORK COUNTIES... AT 728 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHURCHTOWN TO SUNNYBURN... MOVING EAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... WAKEFIELD AND GAP AROUND 740 PM EST... BETHEL AROUND 745 PM EST... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS... LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4024 7659 3972 7709 3971 7601 4034 7578 $$ FORECASTER: DANGELO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 6, 5:05 PM EST, 1 hour 32 minutes earlier.
Area forecast discussion, Nov 6, 5:05 PM EST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 505 PM EST SUN NOV 6 2005 .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... ONGOING SEVERE WEATHER AS STRONG LINE OF CONVECTION CONTINUES TO SLIDE ACROSS CWA. PLENTY OF REPORTS FROM MAINLY CENTRAL/NORTHERN MOUNTAINS CAN BE VIEWED IN LOCAL STORM REPORT /LSRCTP/ RECENTLY ISSUED. COLD FRONT RESPONSIBLE FOR THE SEVERE WEATHER OUTBREAK WILL BE EAST OF CWA IN NEXT 2-3 HOURS AND THEN FOCUS WILL SHIFT TO CLEANING UP THE FORECAST. SO FAR THE WESTERN COUNTIES HAVE BEEN CLEARED OF TORNADO WATCH...WHILE CENTRAL AND NORTHERN SECTIONS REMAIN IN IT UNTIL 6 PM. ADDITIONALLY A NEW SEVERE TSTORM WATCH NOW IN EFFECT FOR EAST CENTRAL COUNTIES UNTIL 10 PM...BUT PROBABLY WILL NOT RUN THAT LONG FOR THAT PARTICULAR REGION WITH QUICK MOVING LINE. EXPECT STRONG TO SEVERE LEVEL WINDS WITH CONVECTION...AND THEN BEHIND THE LINE STILL SEEING QUITE A BIT OF MIXING DOWN TO THE SURFACE OF 40-50KT 850MB WINDS. THIS WILL CONTINUE FOR A COUPLE MORE HOURS BEFORE ATMOSPHERE BEGINS TO SETTLE DOWN AND WIND MAX SLIDES EAST. WITH THIS IN MIND...WILL RUN THE WIND ADVISORY THROUGH EXPIRATION AT 7 PM AND NOT EXTEND. LATER TONIGHT SECONDARY COLD FRONT WILL BRING ADDITIONAL CLOUDS INTO THE NORTHWEST ALONG WITH JUST THE CHANCE OF LIGHT SHOWERS. OTHERWISE WITH WEST/SOUTHWEST WINDS BEHIND THE FRONT...THERE IS NOT A LOT OF COLD AIR RUSHING IN. IT WILL BE BACK TO NORMAL TEMPS FOR TOMORROW...BUT HEIGHTS BUILD AGAIN MON INTO TUE WITH HIGH PRESSURE TO THE SOUTH. && .LONG TERM (WEDNESDAY THROUGH SUNDAY)... WILL BE BRIEF DUE TO ONGOING SEVERE WEATHER...WARM FRONT SLIPS NORTH WITH ANOTHER SYSTEM ON WEDNESDAY BRINGING ANOTHER CHANCE FOR RAIN AS THIS WARM NOVEMBER CONTINUES. THAT WILL BE FOLLOWED BY A COLD FRONT BEING DRAGGED THROUGH PA AS LOW PRESSURE CENTER TAKES THE FAVORED TRACK OF LATE ACROSS SOUTHERN CANADA. FRIDAY AND SATURDAY WILL FEATURE HIGH PRESSURE WITH DRY SEASONAL CONDITIONS THE RESULT. WEAK COLD FRONT HEADING SOUTH FROM SOUTHERN CANADA WILL PROVIDE A CHANCE FOR RAIN BY SUNDAY. && .AVIATION... GENERALLY VFR CONDITIONS ACROSS THE REGION THIS AFTN. HOWEVER...A STRONG COLD FRONT MOVING THRU THE AREA WILL BE ACCOMPANIED BY GUSTY WINDS AND LOCALLY MVFR CONDITIONS IN SHWRS/THUNDERSTORMS. COLD FRONT SHOULD MOVE EAST OF THE REGION BY EARLY EVENING. POST FRONTAL CLOUDINESS WILL RESULT IN MVFR CIGS OVER THE NW MTNS TONIGHT. OTHERWISE...EXPECT VFR CONDITIONS OVERNIGHT WITH A GUSTY WEST WIND. WINDS WILL DIMINISH EARLY MON AM AS HIGH PRES BUILDS INTO THE REGION. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR PAZ004>006-010>012-017-018-024-033-037-041- 042 UNTIL 7 PM SUNDAY. && SHORT TERM...RXR LONG TERM...RXR AVIATION...FITZGERALD
Hazardous weather outlook, Nov 6, 4:48 AM EST, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 448 AM EST SUN NOV 6 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-071000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 448 AM EST SUN NOV 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT TODAY. A COLD FRONT WILL PASS DURING THE DAY. SHOWERS THUNDERSTORMS WILL ACCOMPANY THE FRONT. ANY THUNDERSTORMS THAT FORM MAY PRODUCE STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Nov 6, 4:49 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0346 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0400 PM TSTM WND DMG WELLSBORO 41.75N 77.30W
11/06/2005 TIOGA PA EMERGENCY MNGR
ROOF PARTIALLY OFF THE AGWAY STORE
0401 PM TSTM WND DMG KNOXVILLE 41.96N 77.44W
11/06/2005 TIOGA PA LAW ENFORCEMENT
ROOF OFF BARN
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0403 PM TSTM WND DMG 5 S WESTFIELD 41.85N 77.54W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN NEAR SABINSVILLE
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
0410 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG MILLERTON 41.98N 76.95W
11/06/2005 TIOGA PA LAW ENFORCEMENT
POSSIBLE TORNADO DAMAGE IN JACKSON TWP...MULTIPLE TREES
DOWN...TWISTED DEBRIS
0430 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
11/06/2005 MIFFLIN PA LAW ENFORCEMENT
TREES DOWN ACROSS ALL OF MIFFLIN COUNTY
&&
MMDLocal storm report, Nov 6, 5:08 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0345 PM TSTM WND DMG TAMARACK 41.42N 77.85W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN BLOCKING ONE LANE OF RT 144
0346 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0400 PM TSTM WND DMG WELLSBORO 41.75N 77.30W
11/06/2005 TIOGA PA EMERGENCY MNGR
ROOF PARTIALLY OFF THE AGWAY STORE
0401 PM TSTM WND DMG KNOXVILLE 41.96N 77.44W
11/06/2005 TIOGA PA LAW ENFORCEMENT
ROOF OFF BARN
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0403 PM TSTM WND DMG 5 S WESTFIELD 41.85N 77.54W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN NEAR SABINSVILLE
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
0409 PM TSTM WND DMG BELLEFONTE 40.91N 77.77W
11/06/2005 CENTRE PA LAW ENFORCEMENT
TREES DOWN
0410 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG MILLERTON 41.98N 76.95W
11/06/2005 TIOGA PA LAW ENFORCEMENT
POSSIBLE TORNADO DAMAGE IN JACKSON TWP...MULTIPLE TREES
DOWN...TWISTED DEBRIS
0415 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN
0430 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
11/06/2005 MIFFLIN PA LAW ENFORCEMENT
TREES DOWN ACROSS ALL OF MIFFLIN COUNTY
0430 PM TSTM WND DMG LAMAR 41.01N 77.51W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN
0440 PM TSTM WND DMG 5 NE LOCK HAVEN 41.19N 77.39W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN IN DUNSTABLE TWP
&&
MMDLocal storm report, Nov 6, 5:20 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
520 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0345 PM TSTM WND DMG TAMARACK 41.42N 77.85W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN BLOCKING ONE LANE OF RT 144
0346 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0400 PM TSTM WND DMG WELLSBORO 41.75N 77.30W
11/06/2005 TIOGA PA EMERGENCY MNGR
ROOF PARTIALLY OFF THE AGWAY STORE
0401 PM TSTM WND DMG KNOXVILLE 41.96N 77.44W
11/06/2005 TIOGA PA LAW ENFORCEMENT
ROOF OFF BARN
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0403 PM TSTM WND DMG 5 S WESTFIELD 41.85N 77.54W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN NEAR SABINSVILLE
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
0409 PM TSTM WND DMG BELLEFONTE 40.91N 77.77W
11/06/2005 CENTRE PA LAW ENFORCEMENT
TREES DOWN
0410 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
11/06/2005 HUNTINGDON PA LAW ENFORCEMENT
TREE LIMB ON VAN IN HUNTINGDON BORO
0410 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0415 PM TSTM WND DMG MILLERTON 41.98N 76.95W
11/06/2005 TIOGA PA LAW ENFORCEMENT
POSSIBLE TORNADO DAMAGE IN JACKSON TWP...MULTIPLE TREES
DOWN...TWISTED DEBRIS
0415 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN
0430 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
11/06/2005 MIFFLIN PA LAW ENFORCEMENT
TREES DOWN ACROSS ALL OF MIFFLIN COUNTY
0430 PM TSTM WND DMG LAMAR 41.01N 77.51W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN
0440 PM TSTM WND DMG 5 NE LOCK HAVEN 41.19N 77.39W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN IN DUNSTABLE TWP
0455 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
11/06/2005 UNION PA LAW ENFORCEMENT
WIRES DOWN
0500 PM TSTM WND DMG 5 W LEWISBURG 40.96N 76.99W
11/06/2005 UNION PA LAW ENFORCEMENT
TREES ON WIRES
&&
MMDLocal storm report, Nov 6, 5:34 PM EST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
534 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN COUNTYWIDE
0225 PM TSTM WND DMG PORT ALLEGANY 41.81N 78.28W
11/06/2005 MCKEAN PA LAW ENFORCEMENT
TREES/POWER LINES DOWN ON MAIN STREET
0238 PM TSTM WND DMG DUBOIS 41.12N 78.76W
11/06/2005 CLEARFIELD PA TRAINED SPOTTER
TREES AND WIRES DOWN
0248 PM TSTM WND DMG PENFIELD 41.21N 78.60W
11/06/2005 CLEARFIELD PA LAW ENFORCEMENT
WIRES DOWN AND TREE ON STRUCTURE
0255 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN
0300 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES DOWN ON ROADS CAUSING NUMEROUS ACCIDENTS
0310 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
11/06/2005 CAMERON PA TRAINED SPOTTER
TREES DOWN AND ROADS CLOSED IN CAMERON COUNTY. ALSO HEARD
OF SIMILAR DAMAGE IN ELK COUNTY.
0317 PM TSTM WND DMG COUDERSPORT 41.77N 78.01W
11/06/2005 POTTER PA LAW ENFORCEMENT
TREES DOWN
0319 PM HAIL HARRISON VALLEY 41.92N 77.67W
11/06/2005 1.00 INCH POTTER PA LAW ENFORCEMENT
HALF INCH TO ONE INCH SIZED HAIL
0330 PM TSTM WND GST GALETON 41.73N 77.64W
11/06/2005 60 MPH POTTER PA CO-OP OBSERVER
60 MPH GUST AND PEA SIZE HAIL
0335 PM TSTM WND DMG BROCKPORT 41.27N 78.73W
11/06/2005 ELK PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0339 PM TSTM WND DMG 7 S EMPORIUM 41.41N 78.24W
11/06/2005 CAMERON PA LAW ENFORCEMENT
TREES AND WIRES DOWN NEAR CALEDONIA
0345 PM TSTM WND DMG TAMARACK 41.42N 77.85W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN BLOCKING ONE LANE OF RT 144
0346 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0355 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0400 PM TSTM WND DMG WELLSBORO 41.75N 77.30W
11/06/2005 TIOGA PA EMERGENCY MNGR
ROOF PARTIALLY OFF THE AGWAY STORE
0401 PM TSTM WND DMG KNOXVILLE 41.96N 77.44W
11/06/2005 TIOGA PA LAW ENFORCEMENT
ROOF OFF BARN
0402 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.88 INCH TIOGA PA TRAINED SPOTTER
HAIL COVERING GROUND
0403 PM TSTM WND DMG 5 S WESTFIELD 41.85N 77.54W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN NEAR SABINSVILLE
0404 PM HAIL MANSFIELD 41.81N 77.08W
11/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZE HAIL
0409 PM TSTM WND DMG BELLEFONTE 40.91N 77.77W
11/06/2005 CENTRE PA LAW ENFORCEMENT
TREES DOWN
0410 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
11/06/2005 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0410 PM TSTM WND DMG HUNTINGDON 40.50N 78.01W
11/06/2005 HUNTINGDON PA LAW ENFORCEMENT
TREE LIMB ON VAN IN HUNTINGDON BORO
0415 PM TSTM WND DMG MILLERTON 41.98N 76.95W
11/06/2005 TIOGA PA LAW ENFORCEMENT
POSSIBLE TORNADO DAMAGE IN JACKSON TWP...MULTIPLE TREES
DOWN...TWISTED DEBRIS
0415 PM TSTM WND DMG MANSFIELD 41.81N 77.08W
11/06/2005 TIOGA PA LAW ENFORCEMENT
TREES DOWN
0425 PM TSTM WND DMG WATERVILLE 41.32N 77.35W
11/06/2005 LYCOMING PA LAW ENFORCEMENT
MULTIPLE TREES DOWN IN PINE CREEK VALLEY
0430 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
11/06/2005 MIFFLIN PA LAW ENFORCEMENT
TREES DOWN ACROSS ALL OF MIFFLIN COUNTY
0430 PM TSTM WND DMG LAMAR 41.01N 77.51W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN
0440 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
11/06/2005 LYCOMING PA LAW ENFORCEMENT
TREES DOWN
0440 PM TSTM WND DMG 5 NE LOCK HAVEN 41.19N 77.39W
11/06/2005 CLINTON PA LAW ENFORCEMENT
TREES DOWN IN DUNSTABLE TWP
0455 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
11/06/2005 UNION PA LAW ENFORCEMENT
WIRES DOWN
0459 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
11/06/2005 LYCOMING PA LAW ENFORCEMENT
TREES DOWN
0500 PM TSTM WND DMG 5 W LEWISBURG 40.96N 76.99W
11/06/2005 UNION PA LAW ENFORCEMENT
TREES ON WIRES
0510 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
11/06/2005 LYCOMING PA LAW ENFORCEMENT
TREES DOWN AND METAL ROOFING ON WIRES
&&
MMDSpecial weather statement, Nov 6, 5:37 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 537 PM EST SUN NOV 6 2005 PAZ058-062330- SCHUYLKILL- 537 PM EST SUN NOV 6 2005 ...STRONG THUNDERSTORMS WILL AFFECT SCHUYLKILL COUNTY THROUGH 630 PM EST... AT 534 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BLOOMSBURG TO 5 MILES NORTH OF KULPMONT TO 5 MILES SOUTHWEST OF SHAMOKIN TO 14 MILES SOUTH OF SELINSGROVE...MOVING EAST AT 50 MPH. THE THUNDERSTORMS WILL BE NEAR ROUGH AND READY AROUND 545 PM...VALLEY VIEW...TOWER CITY...MUIR AROUND 550 PM...RINGTOWN...NUREMBURG... GORDON...GIRARDVILLE AROUND 555 PM...TREMONT AND SHEPPTON AROUND 600 PM. A 10 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Local storm report, Nov 6, 6:01 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 PM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG MILTON 41.01N 76.85W
11/06/2005 NORTHUMBERLAND PA EMERGENCY MNGR
TREES ON HOUSE...ALSO TREES AND WIRES DOWN AT ANOTHER
LOCATION IN MILTON
&&
MMDThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 12:45 PM EST | Severe Thunderstorm Warning | CTP | Warren | 45 min |
| Nov 6, 1:23 PM EST | Severe Thunderstorm Warning | CTP | Elk, McKean | 67 min |
| Nov 6, 1:34 PM EST | Severe Thunderstorm Warning | CTP | Warren | 24 min |
| Nov 6, 2:08 PM EST | Severe Thunderstorm Warning | CTP | Potter | 52 min |
| Nov 6, 2:12 PM EST | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 93 min |
| Nov 6, 2:34 PM EST | Severe Thunderstorm Warning | CTP | Cameron | 41 min |
| Nov 6, 2:59 PM EST | Severe Thunderstorm Warning | CTP | Potter | 46 min |
| Nov 6, 3:07 PM EST | Severe Thunderstorm Warning | CTP | Clinton | 53 min |
| Nov 6, 3:17 PM EST | Severe Thunderstorm Warning | CTP | Tioga | 58 min |
| Nov 6, 3:31 PM EST | Severe Thunderstorm Warning | CTP | Blair | 44 min |
| Nov 6, 3:55 PM EST | Severe Thunderstorm Warning | CTP | Centre | 35 min |
| Nov 6, 4:01 PM EST | Severe Thunderstorm Warning | CTP | Lycoming | 74 min |
| Nov 6, 4:03 PM EST | Severe Thunderstorm Warning | CTP | Clinton | 42 min |
| Nov 6, 4:10 PM EST | Severe Thunderstorm Warning | CTP | Huntingdon | 35 min |
| Nov 6, 4:17 PM EST | Severe Thunderstorm Warning | CTP | Mifflin | 58 min |
| Nov 6, 4:40 PM EST | Severe Thunderstorm Warning | CTP | Sullivan | 50 min |
| Nov 6, 4:43 PM EST | Severe Thunderstorm Warning | CTP | Snyder, Union | 62 min |
| Nov 6, 5:03 PM EST | Severe Thunderstorm Warning | CTP | Montour, Northumberland | 42 min |
| Nov 6, 5:13 PM EST | Severe Thunderstorm Warning | CTP | Columbia | 47 min |
| Nov 6, 6:16 PM EST | Severe Thunderstorm Warning | CTP | Schuylkill | 59 min |
| Nov 6, 6:30 PM EST | Severe Thunderstorm Warning | CTP | Lebanon | 45 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.